NZ J. Mathematics Vol. 28, Number 2, (1999)

Here is the table of contents of Volume 28 of the New Zealand Journal of Mathematics:
Wolfgang W. Breckner, and Tiberiu Trif
Equicontinuity and Hölder equicontinuity of families of generalized convex mappings
pp. 155-170
Robert S. Coulter
On the evaluation of a class of Weil sums in characteristic 2
pp. 171-184
Terrence Edwards
On function spaces with the compact-open topology
pp. 185-192
Raymond J. Grinnell
Two real-valued functions associated with convolutions with measures
pp. 193-202
Guillermo Hansen and Fausto Toranzos
Polyhedron = polytope - 1 facet
pp. 203-206
Shouli Jiang
A survey on a Katuta-Junnila problem
pp. 207-214
Tae-Sung Kim and Seung-Woo Lee
Weak positive orthant dependence of random variables
pp. 215-224
C.H.C. Little, K.L. Teo and H. Wang
Fusion in bipartite graphs
pp. 225-236
Vivek Sahai
On models of irreducible q-representations of sl(2) by means of fractional q-calculus
pp. 237-250
Mark Schroder
Marinescu modifiers, strong solidifiers, and countable depth: when do continuous convergence and locally uniform convergence coincide?
pp. 251-274
H. Silverman and E.M. Silvia
Subclasses of harmonic univalent functions
pp. 275-284
Mathew Timm
Domains of perfect local homeomorphisms
pp. 285-297

Last updated 30 March 2001